# SDR SA06016

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Part time: 20,703 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD EMERGENCY POWER SUPPLY UNIT HAD AN INTERNAL FAULT LIGHT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  FUNCTIONALLY CHECKED OK.
